Hello Friends, This is Ruth. I have a new email address. Have missed you guys. I have been down in my back and have felt awful. Has anyone experienced Opana ER wearing off before time of taking it again. I am on 40mg and take it twice a day and it wears off and if I take it sooner I can't sleep due to pain. If I don't take it sooner I am in alot of pain. The doctor won't let me take it three times a day until my appointment and I have just been miserable. Sorry about the typing. Arthritus in my hands is bad tonight. Love to all. Ruth
Hi Ruth - I just sent an answer to your pq but since this is a totally different question thought I would comment here too. I have never taken Opana but 40mg is a really high dose. How long have you been on it? Is it helping except for the wearing off part? Also, since it is a long-acting med I would think they would give you break-through meds instead of increasing to 3x a day. I'm no expert just my experience. Let me know sweetie.
Big hugs -Terri-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2010 • 3 answers
What is the difference between the opana ER and the opana HCI ER? My doctor had discussed putting m?
Posted 22 Feb 2011 • 1 answer
Posted 1 Feb 2012 • 3 answers
Posted 23 Feb 2012 • 1 answer
Posted 3 Dec 2014 • 2 answers